Advertisement

Mathematische Zeitschrift

, Volume 237, Issue 3, pp 505–529 | Cite as

On the dual of complex Ol'shanski\uı semigroups

  • Bernhard Krötz
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Bernhard Krötz
    • 1
  1. 1.The Ohio State University, Department of Mathematics, 231 West 18th Avenue, Columbus, OH 43210-1174, USA US

Personalised recommendations